# SDR QXEA2020102600305

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 5,145 hours, 3,013 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FWD LAV SMOKE MESSAGE BRIEFLY ILLUMINATED AND WENT AWAY WITHIN 10 SECONDS.  NO EVIDENCE OF SMOKE/FIRE/FUMES EXISTED.  REMOVED FROM SERVICE.  PERFORMED LAV (FWD) SMOKE DETECTOR SYSTEM TEST/CHECKING, PER AMM 26-14-01-700-801-A.  SYSTEM TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
